# SDR MWEA070178

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 11,357 hours, 6,224 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER THRUST REVERSER DEFLECTOR DOOR HAS A CRACK IN ZEE FRAME AT OUTBOARD END IN RADIUS AT STATION 26.666 APPROXIMATELY .125 INCH LENGHT.
